New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2006
Total Posts : 135
   Posted 11/7/2007 11:32 PM (GMT -6)   
Has anyone experienced a reaction to Flagyl?  it is a antibiotic.  i have been on it for about 2 weeks for a lack of control of the bowels, while i sleep.  The symptoms were flew like.  Called doc and he took me off and put me on an enema.  canasca.  seems to be doing ok for now.  I have a sleeping problem also.  can't fall asleep so i am on ambien.  I have been using ambien for years with no problem, I wake up when i have to, and go back to sleep.  just wondering if all of a sudden it is the ambien that is doing this trick to my controlling issue. 
Chrohns sinced 05
large intestine removed 02
Remicade every 8 weeks.
Treat people the way you want to be treated yeah

General Colon Bowel
Regular Member

Date Joined Nov 2003
Total Posts : 282
   Posted 11/7/2007 11:44 PM (GMT -6)   
I dont know about that, but I dare you to CHEW one of those flagyl..............hehehehehehehe   tongue
General Colon Bowel

Elite Member

Date Joined Feb 2004
Total Posts : 20558
   Posted 11/8/2007 12:15 AM (GMT -6)   
Yes, Flagyl is an antibiotic, so I hope you're taking a good probiotic at least 2 hours after you're done taking the flagyl for the day...even after finished with the flagyl treatment it's highly recommended that you continue with probiotics as research has shown it to be benificial for IBD.

My bum is broken....there's a big crack down the middle of it!  LOL  :)

Regular Member

Date Joined Jan 2006
Total Posts : 135
   Posted 11/8/2007 12:48 AM (GMT -6)   
i was taking 3 flagyl aday.  2x2 pb4's a day a probiotic for the first week then 2 a day of the pb4's .  i was just getting to sick from the flagyl.

Veteran Member

Date Joined Mar 2007
Total Posts : 4527
   Posted 11/8/2007 4:43 AM (GMT -6)   
Hi Maybe you had the flu and it caused some problems hopefully you will get to feeling better. I wouldn't think after all that time that the ambien would cause you problems now . Antibotics can cause some problems at least that is what I found after being on 2 pers. for a cold that went into my lungs. If you go on the probiotic yogurt like suggested go slow I would just start with a teaspoon a day because it gave me some problems when I tried it ,just a suggestion. lol gail

Regular Member

Date Joined Jun 2007
Total Posts : 155
   Posted 11/8/2007 9:13 AM (GMT -6)   
Flagyl caused numbness in my toes which has not completely gone away even 4 months after stopping it. I also developed a yeast infection on my toungue....they said I should have been taking a probiotic with it to avoid it but ofcourse, these wonderful doctors don't explain these things to you!
Diagnosed with CD June 15, 2007
Currently 2 Fissures and 1 Fistula...YAY! Seton Drain currently in.
8 Pentasa/day
Had to stop Flagyl because of numbness in my toes!

Regular Member

Date Joined Oct 2007
Total Posts : 82
   Posted 11/8/2007 12:58 PM (GMT -6)   
I've taken Flagyl off and on for years with no side affects.  Hopefully, you're heeding the warning of NO ALCOHOL whatsoever - including mouthwashes, cold medicines, etc., as they can make you very sick while taking Flagyl.  The only thing I hate with Flagyl is how nasty it tastes going down - yuk!
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 9:11 AM (GMT -6)
There are a total of 2,713,346 posts in 299,182 threads.
View Active Threads

Who's Online
This forum has 153780 registered members. Please welcome our newest member, Kartikey.
312 Guest(s), 12 Registered Member(s) are currently online.  Details
81GyGuy, island time, bluesharp, alpphhapointzeronine, situatnsl1i, Skyy, pmm73, soynomore, LMusings, Octorobo, k07, Momtogigiandquinn

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer